# SDR USAA2011120600002

- Difficulty date: December 5, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 91,319 hours, 33,004 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FWD FA POS FLASHLIGHT INOP.  REPLACED BATTERY IN FWD F/A FLASHLIGHT.  OPS CHECKED NORMAL.
